# SDR NWAA083396743

- Difficulty date: July 22, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 94,305 hours, 21,577 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CARGO FIRE LIGHT AND FIRE BELL ACTIVATED AND THE MAIN DECK DETECTOR LIGHT NR 3 ILLUMINATED.  NO INDICATION OF SMOKE, FIRE OR FUMES WERE NOTICED DURING INSPECTION OF THE MAIN DECK.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (A)
